# SDR EIAA2008102800064

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 1990-2010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2000 RBL 50 FLOOR SUPPORT CRACKED.  REMOVED FASTENERS AT CRACKED FLOOR SUPPORT, STA 1990 TO STA 2010 RBL 50, AS PER SRM 51-30-02.  REMOVED DAMAGE, NDT AREA, FABRICATED NEW SUPPORT PER BOEING DRAWING 65B06261, HEAT TREATED, ALODINED AND PRIMED INSTALLED NEW SUPPORT PER SRM 51-30-02.
